# SDR MALA010140

- Difficulty date: January 9, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NR 3 SEAT RAIL HAS CORROSION BEYOND LIMITS, BETWEEN FRAMES 19 - 21A IAW EO A53026.  MAINTENANCE REPLACED NR 3 SEAT RAIL BETWEEN FRAMES 19 - 21A IAW EOA53026, SEE CONTINUATION CARDS 075432 AND 075450 FOR DETAIL.
